# SDR CA070629001

- Difficulty date: June 25, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Engine: Garrtt TPE33110
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 8941241
- Condition: Worn
- Location: Splines
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A NTS EVENT DURING LANDING PHASE, WITH POWER LEVER REDUCED TO FLIGHT IDLE, AC CONFIGURED FOR LANDING, WITH NORMAL ATTITUDE FOR LANDING. AIRCRAFT LANDED AND TAXIED WITH NO OTHER PROBLEMS REPORTED. AIRCRAFT INSPECTED, FLIGHT IDLE BLADE ANGLES ADJUSTED AND RETURNED TO SERVICE.  DUE TO SOAP RESULTS AND NTS GROUND CHECK RESULTS, THE ENGINE WAS SUBSEQUENTLY REMOVED FROM SERVICE. NTS ACTION IS POTENTIALLY DUE TO (SUSPECTED) COMBINATION OF WEAR OF THE QUILL SHAFT AND BALL LOCK WHICH WOULD HAVE IN EFFECT, CAUSED A REDUCTION IN THE PRELOAD OF THE NTS SYSTEM, THEREBY ALLOWING THE NTS TO ACTIVATE AT A LOWER THRESHOLD THAN SET CALIBRATION.  CODE (TC NR20070629001)
